MathSciNet Relay Station
MathSciNet bibliographic data
MR918453 (89a:53050) 53C22 (58E10)
Croke, Christopher B. Area and the length of the shortest closed geodesic. J. Differential Geom. 27 (1988), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement